Skip to Main content Skip to Navigation
Journal articles

Blowup for the Damped $L^{2}$-Critical Nonlinear Schrödinger Equation.

Abstract : We consider the Cauchy problem for the $L^{2}$-critical damped nonlinear Schrödinger equation. We prove existence and stability of finite time blowup dynamics with the log-log blow-up speed for $\|\nabla u(t)\|_{L^2}$.
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00558076
Contributor : Mohamad Darwich <>
Submitted on : Thursday, January 20, 2011 - 7:07:52 PM
Last modification on : Thursday, March 5, 2020 - 5:33:22 PM

Links full text

Identifiers

  • HAL Id : hal-00558076, version 1
  • ARXIV : 1101.2763

Collections

Citation

Mohamad Darwich. Blowup for the Damped $L^{2}$-Critical Nonlinear Schrödinger Equation.. Advances in Differential Equations, Khayyam Publishing, 2012, 17 (3-4), pp.337-367. ⟨hal-00558076⟩

Share

Metrics

Record views

82